# SDR AALA200802101

- Difficulty date: August 14, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- Aircraft time: 44,647 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: C665023
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T377/14AUG.  CREW REPORTED NR 1 PITCH TRIM, AUTOTHROTTLES, AND STANDBY PITOT HEAT INOPERATIVE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR LEVER.  SYSTEM GROUND CHECKED NORMAL OPS.
